Helps with the relief of mild pains, caused by headaches, toothaches, and pains associated with colds and flu. Panado gets to work in 15 minutes to provide rapid relief of pain and fever. Trusted by the whole family.
Ingredient: Paracetamol 500mg.
Indication: For the relief of headaches, pain and fever, and toothache.
Contraindications: Do not use the product if known hypersensitivity or allergy exists towards any of the ingredients.
Warning and Special precautions: If you are taking chronic medication consult your medical practitioner before usage. Consult your doctor if you suffers from any of the following conditions: alcohol addiction, kidney disease and liver disease.
Dosage: Do not exceed recommended daily dosage.
- Children 6 to 12 years: Half to one tablet while symptoms persist, to be repeated every 4 hours if needed to a maximum of 4 doses per 24 hours for not longer than 5 days.
- Adults: 1 - 2 tablets. The tablets may be taken every 4 – 6 hours, if necessary, with a maximum of 8 tablets in 24 hours.
Pack Size: 24 Spartan Tablets